MAUDE Adverse Event Report: MEDTRONIC IRELAND DEFLECT; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND DEFLECT; CATHETER, PERCUTANEOUS
Model Number C315HIS02
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the catheter snapped during slitting.The catheter was removed and a new one was used without issues.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the delivery catheter was returned and analyzed.The analysis indicated that the catheter did not slit along the score lines.There was an issue with the catheter shaft.The mechanical operation of the catheter slitting showed a spiral slit.Visual analysis of the delivery catheter indicated damage during use.The analyst noted the delivery catheter was returned without the dilator and the slitter.The slit was not on the score line on the hub.The shaft of the delivery catheter was torn at 7 cm.Slitting stopped at 7.5 cm with spiral slitting starting to occur.If information is provided in the future, a supplemental report will be issued.

Brand Name
DEFLECT
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key10233783
Report Number9612164-2020-02444
Device Sequence Number14010285
Product Code DQY
UDI-Device Identifier00613994749925
UDI-Public00613994749925
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K101885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2022
Device Model NumberC315HIS02
Device Catalogue NumberC315HIS02
Device Lot Number0010091619
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2020
Initial Date Received by Manufacturer 06/15/2020
Supplement Date Received by Manufacturer07/16/2020
Initial Report FDA Received Date07/06/2020
Supplement Report FDA Received Date07/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient Weight117